# SDR SIMA20140308003

- Difficulty date: March 8, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 27,248 hours, 23,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Part serial: WO2458
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHTDECK FLASHLIGHT ON & OFF SWITCH BROKE OFF.  DEFERRED CAPTAIN`S FLASHLIGHT IAW MEL 25-53 AUTH 030374-C.  R & R FLASHLIGHT ASSEMBLY IAW AMM 33-50-16, CHECKED GOOD & MEL ITEM RESTORED.
